T Nation

Anavar/Sust 300 Cycle - Cardio Difficulty


#1

So I'm on a cycle of 0.5 ml Sustanon 300 eod & 60 mg of Anavar ed...I'm about 18 days in and I've read that dosages of anavar that are between 60-100 mg can make running any distances damn near unbearable and I've read a lot about the "back pumps"...I'll display my lack of bb terminology knowledge here and be the first to tell you I have no f-ing idea what a "pump" is or what the term signifies...at least I thought I didn't until now...

My back/traps are more or less constantly a bit sore which I can totally deal with...it isn't bad at all...but running is a totally different story...I'm a combat athlete who does triathlons...this is my first cycle, but I've noticed that after about 2 miles of running my calves are so sore that I can barely run...even walking after a 3 mile run is painful for about 5 minutes...is this normal?

The results I'm getting strength/size-wise are incredible and my cardio hasn't suffered...I can still bike & swim (more less) just as I could before I started the cycle but running is just a whole different animal...


#2

60mg of oxandrolone(anavar) ed is a bodybuilding dosage. Anavar last I heard was fairly difficult to get, you may have something else that was packed/sold as var? This could result in different sides. If it's true oxandrolone, then as a self described combat athlete, you could get by with a lower dose 'imo' Maybe 30-50mg ed.

As for the pumps, consider using something for the bloat, blocking aor inhibiting estrogen...stay semi dry. This should reduce some sides.

You'll also be more tight in general when using so definately more stretching, longer warm ups, lots of foam rolling daily.


#3

It's normal. My calves would pump so much and hurt during cardio for the first 2-3 weeeks and then I think I got use to it. Because of the crazy pumps with orals, I run my orals low-dose if performance is something I wish to optimize.